MathSciNet Relay Station
MathSciNet bibliographic data
MR2869171 32H30 (32Q15)
Ru, Min; Sogome, Suraizou Non-integrated defect relation for meromorphic maps of complete Kähler manifolds into $\Bbb{P}\sp {n}(\Bbb{C})$ intersecting hypersurfaces. Trans. Amer. Math. Soc. 364 (2012), no. 3, 1145–1162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement